IJPR  articles are Indexed in SCOPUSClick Here     Impact Factor for Five Years is 0.13 (2013 - 2018).    

logo

INTERNATIONAL JOURNAL OF PHARMACEUTICAL RESEARCH

A Step Towards Excellence

IJPR included in UGC-Approved List of Journals - Ref. No. is SL. No. 4812 & J. No. 63703

Published by : Advanced Scientific Research
ISSN
0975-2366
Current Issue
Article In Press
No Data found.
ADOBE READER

(Require Adobe Acrobat Reader to open, If you don't have Adobe Acrobat Reader)

Index Page 1
Click here to Download
IJPR 9[3] July - September 2017 Special Issue

July - September 9[3] 2017

Click to download
 

Article Detail

Label
Label
Cutaneous Adverse Reactions Due to Dapsone and Metronidazole

Author: UPLOADED BY-ADMIN, RAGHU KUMAR V, MOHANTA GP, MANNA PK, SARVANA KUMAR RT
Abstract: Adverse drug reaction (ADRs) is a response to a drug which is noxious, unintended, which occurs at doses normally used in human for prophylaxis or diagnosis of a disease or for modification of physiological function. No drug is absolutely safe even when prescribed at therapeutic doses. The objective of the study is to sensitize clinicians about ADRs of drugs during the therapy and promote safe use of medicines. We report two adverse drug reaction case reports. Firstly, Dapsone hypersensitivity syndrome in which patient developed generalized exfoliation of skin following “MDT-MB” [Multiple drug therapy- Multi bacillary] for 1 month. Secondly, Metronidazole induced cutaneous lesions occurred on 2nd day following treatment for loose motions. Patient developed lesions on fore limb and hind limb. The cases were identified during ward round participation along with clinicians. The causality assessment was made using Naranjo’s algorithm. The patient with Dapsone syndrome was treated with Prednisolone 30mg/day for 30 days. Patient with Metronidazole induced cutaneous lesions was treated with Prednisolone 10mg/day for 10days. Finally, Clinicians are alerted that both Dapsone and Metronidazole has the potential to cause severe cutaneous reactions and the necessity of being alert during therapy for promoting safe use of medication.
Keyword: Pharmacovigilance; Adverse drug reaction; Dapsone; Metronidazole.
Download: Request For Article
 












ONLINE SUBMISSION
USER LOGIN


Username
Password
Login | Register
News & Events

Terms and Conditions
Disclaimer
Refund Policy
Instrucations for Subscribers
Privacy Policy

Copyrights Form

0.12
2018CiteScore
 
8th percentile
Powered by  Scopus
Google Scholar

hit counters free